Abstract and Applied Analysis

Topological Structure of Vague Soft Sets

Chang Wang and Yaya Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce vague soft topological spaces which are defined over an initial universe with a fixed set of parameters. The notions of vague soft open sets, vague soft closed sets, vague soft interior, vague soft closure, and vague soft boundary are introduced and their basic properties and relations are investigated. Furthermore, with the help of examples they established that some properties of topological spaces and soft topological spaces do not hold in vague soft topological spaces. Vague soft connectedness and vague soft compactness are also studied.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 504021, 8 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412277090

Digital Object Identifier
doi:10.1155/2014/504021

Mathematical Reviews number (MathSciNet)
MR3232843

Zentralblatt MATH identifier
07022501

Citation

Wang, Chang; Li, Yaya. Topological Structure of Vague Soft Sets. Abstr. Appl. Anal. 2014 (2014), Article ID 504021, 8 pages. doi:10.1155/2014/504021. https://projecteuclid.org/euclid.aaa/1412277090


Export citation